# SDR DXTR2017051703

- Difficulty date: May 17, 2017
- Submitted: May 17, 2017
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Aircraft time: 9,166 hours, 5,961 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 69112514
- Condition: Corroded
- Location: Escape Hatch
- Part time: 9,166 hours, 5,931 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE HATCH ASSY HAS THREE (3) AREAS OF MINOR LEVEL 1 CORROSION ON EXTERIOR SKIN.  AQRD ERO-895800 PROVIDES ENGINEERING FOR A PERMANENT MAJOR REPAIR IN ZONE 284 AT WL 154, WL 126, & WL 120.5.
